# SDR UIEA2021091402021

- Difficulty date: September 14, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Engine: Ge CF680C2B6F
- System (JASC): 7411 · Low Tension Coil
- Part: Igniter
- Part number: CH31772A
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IGNITION 2 INOP( REMOVED EXISTING FOR RH ENGINE AND INSTALLED NEW EXCITER IAW B767 AMM 74-11-01, NO HELP. ITEM PLACED ON DMI # 157527 PER MEL 74-00-01B, CAT C, DUE DATE: 25SEP21. DISPATCH: ACL @ 0150Z.  /  16SEP21 - 1395764 - ITEM # 3 - CVG - R/R #2 ENG #2 IGNITOR PLUG IAW AMM 74-21-02. OPS CHECK GOOD. NO EICAS MSG NOTED. THIS ACTION CLEARS DMI. )
